Biography

Prof. Serdar Beji

Faculty of Naval Architecture and Ocean Engineering
Istanbul Technical University, Turkey
Professor


E-mail: sbeji@itu.edu.tr


Qualifications

Ph.D., University of Rhode Island, USA


Publications (selected)

  1. Beji, S. Resolution of Grandi’s paradox and investigations on related series. Applied Mathematics E-Notes, 20 (2020), 265-277.
  2. Beji, S. Nonlinear wave transformations and randomness. Coastal Engineering Journal, 61-4 (2019), 590-598.
  3. Beji, S. Improved Boussinesq-type equations for spatially and temporally varying bottom. Coastal Engineering Journal, 60-3 (2018), 318-326.
  4. Beji, S. A fundamental relationship of polynomials and its proof. Advances in Pure Mathematics, 8 (2018), 559-563.
  5. Beji, S. Kadomtsev-Petviashvili type equation for uneven water depths. Ocean Eng., 154 (2018), 226-233.
  6. Beji, S. Improved Korteweg & de Vries type equation with consistent shoaling characteristics. Coastal Engineering, 109 (2016), 128-133.
  7. Beji, S. Improved explicit approximation of linear dispersion relationship for gravity waves. Coastal Engineering, 73 (2013), 11-12.
  8. Beji, S. A systematic approach to the exact roots of polynomials. Mediterranean Journal of Mathematics, 5 (2008), 163-172.
  9. Beji, S. and Nadaoka, K. Fully dispersive nonlinear water wave model in curvilinear coordinates. Journal of Computational Physics, 198 (2004), 645-658.
  10. Beji, S. and Nadaoka, K. Solution of Rayleigh’s instability equation for arbitrary wind profiles. J. Fluid Mechanics, 500 (2004), 65-73.
  11. Beji, S. Note on a nonlinearity parameter of surface waves. Coastal Engineering, 25 (1995), 81-85.
  12. Beji, S. Investigations on cubic polynomials. Intl. J. Math. Ed. Sci. Tech., 23-2 (1992), 167-173.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top